# SDR CA140721007

- Difficulty date: July 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL400, THE OIL TEMPERATURE BEGAN TO RISE.  POWER WAS RETARDED AND THE TEMPERATURE RETURNED TO THE GREEN BAND BUT LATER STARTED RISING AGAIN. POWER HAD TO BE BROUGHT BACK TO IDLE TO MAINTAIN GREEN BAND.  THE FLIGHT WAS DIVERTED WHERE AN UNEVENTFUL LANDING WAS MADE.  TROUBLESHOOTING IS ONGOING AND FOCUSING ON A POSSIBLE FAULTY OIL TEMPERATURE SENSOR.
